Pathological solutions of elliptic differential equations
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 3, pp. 385-387.
@article{ASNSP_1964_3_18_3_385_0,
     author = {Serrin, James},
     title = {Pathological solutions of elliptic differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {385--387},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {3},
     year = {1964},
     zbl = {0142.37601},
     mrnumber = {170094},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_3_385_0/}
}
TY  - JOUR
AU  - Serrin, James
TI  - Pathological solutions of elliptic differential equations
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1964
DA  - 1964///
SP  - 385
EP  - 387
VL  - Ser. 3, 18
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1964_3_18_3_385_0/
UR  - https://zbmath.org/?q=an%3A0142.37601
UR  - https://www.ams.org/mathscinet-getitem?mr=170094
LA  - en
ID  - ASNSP_1964_3_18_3_385_0
ER  - 
%0 Journal Article
%A Serrin, James
%T Pathological solutions of elliptic differential equations
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1964
%P 385-387
%V Ser. 3, 18
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1964_3_18_3_385_0
Serrin, James. Pathological solutions of elliptic differential equations. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 3, pp. 385-387. http://www.numdam.org/item/ASNSP_1964_3_18_3_385_0/